パチスロ​サイト by パチスロ

サイト内検索

Category 2 OTC medic千葉 パチスロes

千葉 パチスロ BENZA BLOCK L PREMIUM DX JO
ベンザブロックLプレミアムDX錠

CHARACTERISTICS

  • Contains ibuprofen 600 mg (daily dose) to improve sore throat and reduce fever.
  • Tranexamic acid relieves mucosal inflammation and relieves sore throat.
  • Dextromethorphan hydrobromide hydrate acts on the cough center to relieve cough.
  • Contains 8 ingredients to relieve various cold 千葉 パチスロ.
  • Easy-to-take, small, white to yellowish round tablet.

USES

Relief of various cold 千葉 パチスロ: sore throat, cough, fever, stuffy nose, runny nose, sneezing, phlegm, feeling cold (chills due to fever), headache, joint pain, and muscle pain.

DOSAGE AND DIRECTIONS

Age One dose Daily dose
15 years or over 3 tablets 3 times
Under 15 years Do not take

Precautions regarding dosage and directions

Please follow the recommended dosage and directions.

INGREDIENTS

千葉 パチスロ 9 tablets (daily dose)

ACTIONS INGREDIENTS CONTENTS
Reduces fever and relieves pain Ibuprofen 600mg
Relieves sore throat Tranexamic acid 750mg
Relieves cough Dextromethorphan hydrobromide hydrate 48mg
Promotes the excretion of sputum Bromhexine hydrochloride 12mg
Promotes sputum expectoration Guaifenesin 250mg
Relieves stuffy nose Pseudoephedrine hydrochloride 135mg
Relieves runny nose and sneezing d-Chlorpheniramine maleate 3.5mg
Relieves headaches Anhydrous caffeine 75mg

Inactive ingredients:

Corn starch, cellulose, maltitol syrup, croscarmellose sodium, hydroxypropyl cellulose, magnesium aluminometasilicate, magnesium stearate, partially hydrolyzed polyvinyl alcohol, hypromellose, talc, titanium oxide

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions, it may worsen your 千葉 パチスロ, or you may be at an increased risk of side effects and accidents.)

  1. The following persons should not take this medicine:
    1. Persons who have experienced allergic reactions to this medicine or any of its ingredients.
    2. Persons who have experienced asthma after taking this medicine or other cold medications or antipyretic analgesics.
    3. Children under 15 years of age.
    4. Pregnant women within 12 weeks of the expected delivery date.
    5. Persons who have suffered from the following 千葉 パチスロ: Dysuria due to prostatic hypertrophy
    6. Persons diagnosed with the following conditions: Hypertension, heart disease, thyroid disorders, diabetes
    7. Persons who are receiving medical treatment for the following diseases or medical supplies at medical institutions: Gastroduodenal ulcer, blood diseases, liver diseases, kidney diseases, or persons who are receiving Zidovudine (Retrovir, etc.)
  2. Do not use any of the following medications while you take this medicine:
    Other cold medicines, antipyretic analgesics, sedating drugs, cough and expectorant drugs, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., oral remedies containing tranexamic acid
  3. After taking this medicine, do not operate vehicles or machinery. (Drowsiness or other 千葉 パチスロ may occur.)
  4. Do not drink alcohol before or after taking this medicine.
  5. Do not take this medicine continuously for more than 5 days.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist, or registered salesperson before taking this medicine:
    1. Persons currently receiving treatment from a physician or dentist.
    2. Women who are or may be pregnant.
    3. Breastfeeding women.
    4. Elderly persons.
    5. Persons who have experienced allergic reactions to medicines or other substances.
    6. Persons with the following symptoms: high fever, difficulty 千葉 パチスロ urination.
    7. Persons diagnosed with the following conditions: Glaucoma, systemic lupus erythematosus, mixed connective tissue disease, persons with blood clots (cerebral thrombosis, myocardial infarction, thrombophlebitis), persons who may develop thrombosis, bronchial asthma.
    8. Persons who have had the following diseases: Gastroduodenal ulcer, ulcerative colitis, Crohn's disease, blood diseases, liver diseases, or kidney diseases.
    9. Persons on treatment with monoamine oxidase inhibitors (such as selegiline hydrochloride).
    10. Persons who have experienced insomnia, dizziness, feeling of weakness, shaking, or palpitations due to cold medicines, cough and expectorant medicines, oral medicines for rhinitis, etc.
  2. Stop taking this medicine immediately and consult a physician, pharmacist, or registered salesperson if the following 千葉 パチスロ appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area 千葉 パチスロ
    Skin Rash, redness, itching, and bruising
    Digestive organs Nausea and vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn, feeling of heaviness 千葉 パチスロ the stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools
    Neuropsychiatric system Dizziness, spasm, insomnia, nervous irritability, feeling depressed
    Circulatory system Palpitation
    Respiratory system Shortness of breath, breathing difficulties
    Urinary system Difficulty 千葉 パチスロ urination
    Others Blurred vision, buzzing 千葉 パチスロ the ear, swelling, nose bleeding, bleeding of the gums, difficulty 千葉 パチスロ stopping bleeding, bleeding, back pain, excessive body temperature decrease, heaviness of the body, weakness, cold hands and feet, hot flushed of the face, flushing

    千葉 パチスロ rare cases, serious symptoms might occur. 千葉 パチスロ such a case, immediately consult a physician.

    Name of 千葉 パチスロ 千葉 パチスロ
    Shock
    (Anaphylaxis)
    千葉 パチスロ such as itching of the skin, hives, hoarseness, sneezing, itching of the throat, shortness of breath, palpitations, and clouding of consciousness occurring immediately after taking this medicine.
    Mucocutaneous ocular syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute generalized exanthematous pustulosis 千葉 パチスロ such as high fever, hyperemia of the eyes, eye discharge, ulceration of the lips, sore throat, rashes and redness of a large area of the skin, small rashes (small pustules) on reddened skin, heaviness of the whole body, and no appetite persist or suddenly worsen.
    Hepatic Dysfunction 千葉 パチスロ such as fever, itching, rash, jaundice (yellowing of the skin or whites of the eyes), brown urine, general malaise, and loss of appetite.
    Renal Disorders 千葉 パチスロ such as fever, rash, decreased urine output, generalized swelling, general malaise, joint pain, and diarrhea.
    Aseptic meningitis Symptoms such as severe headache with stiffness of the neck, fever, and nausea and vomiting. (These symptoms have been particularly reported 千葉 パチスロ persons being treated for systemic lupus erythematosus or mixed connective tissue disease.)
    Myocardial infarction 千葉 パチスロ such as crushing chest pain, shortness of breath, and cold sweats.
    Cerebrovascular disorders 千葉 パチスロ such as decreased or loss of consciousness, difficulty moving one side of the body, headache, vomiting, dizziness, difficulty speaking, and difficulty finding words may suddenly occur.
    Interstitial pneumonia Shortness of breath or difficulty breathing may occur when climbing stairs or with slight exertion. Dry cough and fever may also appear, and these 千葉 パチスロ may occur suddenly or persist.
    Asthma 千葉 パチスロ such as wheezing (whistling sounds when breathing) and difficulty breathing.
    Aplastic anemia 千葉 パチスロ such as bruising, nosebleeds, bleeding gums, fever, pale appearance of the skin or mucous membranes, fatigue, palpitations, shortness of breath, feeling unwell or dizzy, and hematuria.
    Agranulocytosis 千葉 パチスロ such as sudden high fever, chills, and sore throat.
    Blood disorders 千葉 パチスロ such as easy bruising, sudden high fever, chills, sore throat, easy bleeding (bleeding gums, nosebleeds), and difficulty stopping bleeding.
    Gastrointestinal disorders 千葉 パチスロ such as stool turning black, hematemesis, bloody stools, and mucous and bloody stools (soft stools mixed with blood, mucus, and pus).
  3. Stop taking this medicine and consult a physician, pharmacist. or registered sales person if the following 千葉 パチスロ appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, dry mouth, drowsiness.
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if 千葉 パチスロ do not improve after taking this medicine 5 to 6 times (especially if a fever persists three days or longer or repeats). Take this leaflet with you.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store the medicine 千葉 パチスロ its box 千葉 パチスロ a dry, cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. To prevent improper use or loss of quality, do not transfer the medicine to another container.
  4. Once the bottle is opened, throw away the filler 千葉 パチスロ the bottle. (Putting the filler back into the bottle may change the quality by absorbing moisture. The filler 千葉 パチスロ the bottle protects the tablets from breakage during transportation.)
  5. Be sure to close the cap tightly after each use. (Failure to tightly close the bottle may result 千葉 パチスロ loss of the quality of the medicine due to moisture.)
  6. Do not take this medicine after the expiration date.
  7. Fill 千葉 パチスロ the date when the bottle was opened 千葉 パチスロ the column provided on the box and bottle.
  8. Once the bottle is opened, take this medicine within about 6 months to maintain quality.